MathSciNet Relay Station
MathSciNet bibliographic data
MR2288738 (2007k:42034) 42B20
Pramanik, Malabika; Seeger, Andreas $L\sp p$ regularity of averages over curves and bounds for associated maximal operators. Amer. J. Math. 129 (2007), no. 1, 61–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement